# SDR DALA2023091507605

- Difficulty date: September 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 108,417 hours, 16,867 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 UPON LANDING RECEIVED LEFT DOOR INDICATION ON EICAS. F/A REPORT 2L SLIDE INDICATOR KEPT FLICKERING AND THEN WENT OUT. DOOR EICAS WENT AWAY AFTER A FEW SECONDS.   R/R L2 DOOR SENSOR S221 REF B767 AMM 52-71, WDM 52-71 AND CMM 32-09-09 PG D32. OPS CHECK GOOD.
